# SDR LCQ56

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PANEL NR 75 HAS CHANNELS CRACKED OUT AND SURFACE CORROSION.  S/O 152051, OPS 29569, ZONE 6C-146
